# SDR AALA20170104014

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 77,920 hours, 34,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Dirty
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. AFT GALLEY DOOR GIRT BAR RETAINER CLIPS NEED CLEANING. CLEANED CLIPS IAW AMM 25-62-00. OPERATIONAL CHECK GOOD.
